# SDR SWAA2022072822760

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 232AF HAS PEELED UPPER SURFACE FIBERS. 124-022 / [01] RECEIVED NEW FLOOR PANEL 232AF PO#1777513 P/N: 141A5810-167 REF. TASK CARD TTG8Q00CS14V FOR PANEL INSTALLATION;[02] VERIFIED STEP 1
